Author
Blanchet, A
Carrillo, J
Masmoudi, N
Journal title
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS
DOI
10.1002/cpa.20225
Issue
10
Volume
61
Last updated
2022-04-25T07:25:00.087+01:00
Page
1449-1481
Symplectic ID
1098067
Download URL
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000259289100003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=4fd6f7d59a501f9b8bac2be37914c43e
Favourite
On
Publication type
Journal Article
Publication date
Oct 2008
Please contact us for feedback and comments about this page. Created on 02 Apr 2020 - 08:22.